Skip to main content

Weave-realizability for D–type

Publication ,  Journal Article
Hughes, J
Published in: Algebraic & Geometric Topology
September 7, 2023

Duke Scholars

Altmetric Attention Stats
Dimensions Citation Stats

Published In

Algebraic & Geometric Topology

DOI

EISSN

1472-2739

ISSN

1472-2747

Publication Date

September 7, 2023

Volume

23

Issue

6

Start / End Page

2735 / 2776

Publisher

Mathematical Sciences Publishers

Related Subject Headings

  • General Mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Hughes, J. (2023). Weave-realizability for D–type. Algebraic & Geometric Topology, 23(6), 2735–2776. https://doi.org/10.2140/agt.2023.23.2735
Hughes, James. “Weave-realizability for D–type.” Algebraic & Geometric Topology 23, no. 6 (September 7, 2023): 2735–76. https://doi.org/10.2140/agt.2023.23.2735.
Hughes J. Weave-realizability for D–type. Algebraic & Geometric Topology. 2023 Sep 7;23(6):2735–76.
Hughes, James. “Weave-realizability for D–type.” Algebraic & Geometric Topology, vol. 23, no. 6, Mathematical Sciences Publishers, Sept. 2023, pp. 2735–76. Crossref, doi:10.2140/agt.2023.23.2735.
Hughes J. Weave-realizability for D–type. Algebraic & Geometric Topology. Mathematical Sciences Publishers; 2023 Sep 7;23(6):2735–2776.

Published In

Algebraic & Geometric Topology

DOI

EISSN

1472-2739

ISSN

1472-2747

Publication Date

September 7, 2023

Volume

23

Issue

6

Start / End Page

2735 / 2776

Publisher

Mathematical Sciences Publishers

Related Subject Headings

  • General Mathematics
  • 0101 Pure Mathematics